Schizophrenia.com

Embarrassing question medical


#1

i have diarrhoea and i don’t know why for the first time in my life.

no laxatives, not too much fruit, not Deli belly, no MAJOR diet change

I’m going away in 2 days and think i need imodium but i will only take that the one day we’re away…

i know it’s probably no panic but could it be a new side effect of fluoxetine? i’ve been on it 8 years


#2

Unlikely it’s new. Have you taken antibiotics recently or tried a new food?


#3

there are some bacteria in contaminated water that cause that, like giarddia (sp?), my daughter got into that once, gave it to all of us, required medication to get rid of it


#4

could be due to a big number of things. Too much fiber, certain sauces like srirachi hot sauce give me diarrhea. Anxiety is known to make me run to the bathroom and splatter.


#5

I’m taking an antibiotic nasal spray, yes, right it’s probably that thanks all responders!